# SDR CALA2023072102286

- Difficulty date: July 17, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767-300
- Aircraft serial: 29238
- Aircraft time: 83,658 hours, 18,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 10655306
- Part serial: PF0138
- Condition: Departed
- Location: Rt Overwing
- Part time: 724,082 hours, 703,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 07/21/2023* PDA 1 THE AIRCRAFT ARRIVED AT T5 GATE M21 WITH RH OVERWING SLIDE DOOR AND SLIDE PACK MISSING. RH OVERWING SLIDE DOOR IS DIFFICULT TO CLOSE(LP 5217256). REMOVED R/H OFF WING SLIDE COMPARTMENT DOOR REF AMM 25-65-08. PER AVO10998 AND EA 2560-02662D OP 8 REPLACED DOOR LATCH KEEPERS REPLACEMNET DOOR IN ORDER TO COMPLY WITH PART NUMBER CHANGE. KEEPERS STILL REQUIRE SEALANT. BEGAN INSTALLATION OF NEW L/H OFF WING SLIDE DOOR REF AMM 25-65-08. DOOR HAS 1" GAP AT AFT CORNER WHEN FWD CORNER CONTACTS CLOSE STOP UPON CLOSING. AFT OPEN STOP IS STILL DISCONNECTED DUE TO LINKAGE BEING BENT. REMOVED AND REINSTALLED RH OVERWING SLIDE DOOR TO TROUBLESHOOT THE REASON DOOR WASNT CLOSING. REPOSITIONED OUTER DOOR STOP ROD AND REINSTALLED DOOR, REAR EDGE WAS CONTACTING FAIRING STRUCTURE, TRIMMED DOOR EDGES, DOOR FITS IN CUTOUT NOW, AND CONTINUED WITH INSTALL OF RH SLIDE COMPARTMENT DOOR. PERFORMED FIT AND FARE CHECK PER AMM 25-65-08-404-013 STEP 3.C.3. FWD EDGE OF DOOR IS OUT OF LIMITS. PER STEP 3.C.1, MAX LIMIT IS .090. CURRENTLY AT .230 GAP. LOCAL ENGINEERING HAS RECOMMENDED A NEW CONTINUED WITH RH OFF WING SLIDE DOOR INSTALLATION REF TASK 25-65-08-404-013, PARA 3.C.3. FORWARD EDGE OF SLIDE DOOR TO MAINTAIN CORRECT CLEARANCE AFTER INSTALLATION OF NEW FUSELAGE PANEL 196CR ON LOG 5250637 REF AMM TASK 53-52-01-400-806. SEALED EDGES REF. AMM 25-65-08-404-013 UP AND INCLUDING STEP 3C(2). DOOR OPENING CABLES AND INFLATION ACTUATING ROD NEEDS TO BE RECONNECTED. DOOR BE INSTALLED. CONTINUE WITH TASK 25-65-08-404-013 PARA 3.C.4. COMPLETED RII INSPECTION OF RH O/W SLIDE DOOR INSTALL REF AMM 25-65-08-404-013 UP TO STEP 3.C.6, THEN COMPLETED ADJ. OF O/W ESCAPE SYSTEM AMM 25-65-00-825-001 UP TO BUT NOT INCLUDING STEP 2.J. IAW GMM 9-25-05 COMPLETED RII INSPECTION REQUIREMENTS OF RH O/W SLIDE DOOR INSTALLATION AMM 25-65-00-825-001 STEP 2.J IAW GMM 9-25-05 UPDATED TO TAG RII PARTS INFO UPDATE ROTABLE
PARTS CHANGE WAS INDICATED - TT # 1616403 SN OFF 1298 CONTINUED THE ADJ OF O/W ESCAPE SYSTEM REF AMM 25-65-00-825-001 UP TO AND INCLUDING STEP J (4) CONTINUED WORKING AMM 25-65-00-825-001 COMPLETED STEP J  STARTED RH DOOR INSTALL REF AMM 25-65-08-404-013 UP TO STEP 3.C.6, THEN STARTED ADJUSTMENT OF OFF WING ESCAPE SYSTEM AMM 25-65-00-825-001 UP TO BUT NOT INCLUDING STEP 2.J ADD EMP:U134580 IPC REFERENCE # 25-65-08-01. COMPLETED RII INSPECTION REQUIREMENTS WORKING RH OVERWING SLIDE DOOR REF AMM 25-65-00-825-001, COMPLETED STEP K. , VERIFIED SLIDE PART EFFECTIVITY. IAW GMM 9-25-05 DOOR SLIDE READY TO BE MOUNTED. CONTINUED WORKING RH OVERWING SLIDE DOOR REF AMM 25-65-00-825-001, COMPLETED STEP K. UPDATING TO ADD INSPECTION AND ROTABLE PART INFO PARTS USED: 76-2561-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1683401 SN OFF 0138 SLIDE, ASSY, EV OFF 76-2561-9-0003 0138 ON 76-2561-9-0003 0121 ACCOMPLISHED RII INSPECTION OF RH OFFWING SLIDE INSTALLATION PER MM 25-65-01. INSTALLED RH OVERWING SLIDE REF AMM 25-65-01 TO COMPLETION.  LP 5207775: REFERENCE AVO10994 STEP 6, RH OVERWING SLIDE INFLATION CYLINDER NEEDS TO BE REPLACED. STARTED TO INSTALL RH OVERWING SLIDE INFLATION CYLINDER REF.AMM 25-65-02-404-010, INSTALLATION COMPLETE THRU STEP 3G(12), CONTINUE FROM STEP 3G(13), NO INSPECTION IDT ITEMS HAVE BEEN ACCOMPLISHED. PARTS USED: 76-2565-9-9002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1778377 SN OFF 8659 CYLINDER, ASSY, OFF 76-2565-9-9002 8659 ON 76-2565-9-9002 5419 FINISHED INSTALLATION OF RH OVERWING SLIDE INFLATION BOTTLE REF AMM 25-65-03. LP 5238584: PER AVO10998 STEP 9, REPLACE THE FWD DOOR OPENING SNUBBER ACTUATOR PER 25-65-11 W/U SHOULD READ PER AMM25-65-10 UPDATE FOR PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1614487 SN OFF 1456 INSTALLED NEW AFT R/H OFFWING DOOR SNUBBER REF TASK 25-65-10-004-001-001. STEPS THROUGH 3,G,3. PROCEED WITH STEPS 4 CORRECTION... FWD SNUBBER CHANGED.IPC REFERENCE # 25-65-61 ACTUATOR, ASSY, OFF 0000 ON 76-2565-9-0002 1462 ACTUATOR, ASSY, OFF 76-2565-9-0002 1456 ON 0000 COMPLETED RII INSPECTION REQUIREMENTS OF R/H OVERWING EXIT ESCAPE SLIDE DOOR, FWD DOOR OPENING ACTUATOR IAW AMM 25-65-10-404-016, AND GMM 9-25-05. R/H OVERWING EXIT ESCAPE SLIDE DOOR, FWD DOOR OPENING ACTUATOR, REINSTALLED AFTER REMOVAL OF SIMULATOR TOOL, REF AMM 25-65-10-404-016-001 UP TO STEP 3(G). STEP H REACTIVATIONTO BE ACCOMPLISHED ON AMM 25-65-00-825-801. OK FOR SERVICE. 
ORIGINAL SUBMISSION DATE:  07/21/2023
